Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Partially hyperbolic fixed
points with constraints

Author: Patrick Bonckaert
Journal: Trans. Amer. Math. Soc. 348 (1996), 997-1011
MSC (1991): Primary 58F14, 58F36, 34C20
MathSciNet review: 1321568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the local conjugacy, at a partially hyperbolic fixed point, of a diffeomorphism (vector field) to its normally linear part in the presence of constraints, where the change of variables also must satisfy the constraints. The main result is applied to vector fields respecting a singular foliation, encountered, by F. Dumortier and R. Roussarie, in the desingularization of families of vector fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F14, 58F36, 34C20

Retrieve articles in all journals with MSC (1991): 58F14, 58F36, 34C20

Additional Information

Patrick Bonckaert
Affiliation: Limburgs Universitair Centrum, B-3590 Diepenbeek, Belgium

PII: S 0002-9947(96)01469-9
Keywords: Partially hyperbolic fixed point, normal form, constraint, structure preserving
Received by editor(s): March 8, 1994
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia